Alert archive / New Mexico / High Wind Warnings in 2022
High Wind Warning 11, NWS Albuquerque, NM
NWS Albuquerque, NM issued this high wind warning at Apr 10, 2022, 10:05 AM MDT for 6 counties in New Mexico. It took effect at Apr 10, 2022, 12:00 PM MDT. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 10, 2022, 10:05 AM MDT (16:05 UTC)
- In effect from
- Apr 10, 2022, 12:00 PM MDT
- Expired
- Apr 10, 2022, 5:41 PM MDT
- In force
- 6 hr
- Issued by
- NWS Albuquerque, NM
Counties Colfax County, NM, Mora County, NM, Rio Arriba County, NM, San Miguel County, NM, Santa Fe County, NM, Taos County, NM
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 1:53 PM MDT | NON-TSTM WND GST 59 | 6 E Storrie Lake State, NM | ASOS STATION KLVS LAS VEGAS MUNI AIRPORT. |
| Apr 10, 1:53 PM MDT | NON-TSTM WND GST 78 | Raton Crews Airport, NM | ASOS STATION KRTN RATON CREWS AIRPORT. |
| Apr 10, 2:53 PM MDT | HIGH SUST WINDS 32 | 6 E Storrie Lake State, NM | ASOS STATION KLVS LAS VEGAS MUNI AIRPORT. |
| Apr 10, 2:53 PM MDT | NON-TSTM WND GST 54 | Raton Crews Airport, NM | ASOS STATION KRTN RATON CREWS AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 4.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5494 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 275 m²/s²
- 0-3 km storm-relative helicity
- 421 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
882 WWUS75 KABQ 101605 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1005 AM MDT Sun Apr 10 2022 NMZ215-110015- /O.UPG.KABQ.WI.Y.0030.220410T1800Z-220411T0000Z/ /O.NEW.KABQ.HW.W.0011.220410T1800Z-220411T0200Z/ East Slopes Sangre de Cristo Mountains- 1005 AM MDT Sun Apr 10 2022 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING... * WHAT...West winds 25 to 45 mph with gusts up to 60 mph expected. * WHERE...East Slopes Sangre de Cristo Mountains. * WHEN...Until 8 PM MDT this evening. * IMPACTS...Damaging winds may blow down trees and power lines in some areas. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ214-110015- /O.NEW.KABQ.HW.W.0011.220410T1800Z-220411T0200Z/ Southern Sangre de Cristo Mountains- 1005 AM MDT Sun Apr 10 2022 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING... * WHAT...West winds 25 to 45 mph with gusts up to 60 mph expected. * WHERE...Southern Sangre de Cristo Mountains. * WHEN...Until 8 PM MDT this evening. * IMPACTS...Damaging winds may blow down trees and power lines in some areas. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ223-226>229-231>234-237-239-110000- /O.CON.KABQ.WI.Y.0030.220410T1800Z-220411T0000Z/ Central Highlands-South Central Mountains-Johnson and Bartlett Mesas Including Raton Pass-Far Northeast Highlands-Northeast Highlands-Harding County-Eastern San Miguel County-Guadalupe County-Quay County-De Baca County-Eastern Lincoln County- 1005 AM MDT Sun Apr 10 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of central, east central, and northeast New Mexico. * WHEN...Until 6 PM MDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong cross winds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 44
2 follow-up statements
222 WWUS75 KABQ 102033 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 233 PM MDT Sun Apr 10 2022 NMZ228-229-110015- /O.UPG.KABQ.WI.Y.0030.000000T0000Z-220411T0000Z/ /O.NEW.KABQ.HW.A.0007.220412T1500Z-220413T0200Z/ /O.EXA.KABQ.HW.W.0011.000000T0000Z-220411T0200Z/ Far Northeast Highlands-Northeast Highlands- 233 PM MDT Sun Apr 10 2022 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... * WHAT...For the High Wind Warning, west winds 35 to 45 mph with gusts up to 70 mph. For the High Wind Watch, southwest winds 30 to 40 mph with gusts up to 60 mph possible. * WHERE...Far Northeast Highlands and Northeast Highlands. * WHEN...For the High Wind Warning, until 8 PM MDT this evening. For the High Wind Watch, from Tuesday morning through Tuesday evening. * IMPACTS...Damaging winds may blow down trees and power lines in some areas. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ214-215-110015- /O.NEW.KABQ.HW.A.0007.220412T0300Z-220413T0200Z/ /O.CON.KABQ.HW.W.0011.000000T0000Z-220411T0200Z/ Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains- 233 PM MDT Sun Apr 10 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY EVENING... * WHAT...For the High Wind Warning, west winds 25 to 35 mph with gusts up to 55 mph. For the High Wind Watch, southwest winds 30 to 40 mph with gusts up to 60 mph possible. * WHERE...East Slopes Sangre de Cristo Mountains and Southern Sangre de Cristo Mountains. * WHEN...For the High Wind Warning, until 8 PM MDT this evening. For the High Wind Watch, from Monday evening through Tuesday evening. * IMPACTS...Damaging winds may blow down trees and power lines in some areas. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ223-226-227-231>234-110015- /O.NEW.KABQ.HW.A.0007.220412T1500Z-220413T0200Z/ /O.CON.KABQ.WI.Y.0030.000000T0000Z-220411T0000Z/ Central Highlands-South Central Mountains-Johnson and Bartlett Mesas Including Raton Pass-Harding County-Eastern San Miguel County-Guadalupe County-Quay County- 233 PM MDT Sun Apr 10 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... * WHAT...For the Wind Advisory, west winds 25 to 35 mph with gusts up to 50 mph. For the High Wind Watch, southwest winds 30 to 40 mph with gusts up to 60 mph possible. * WHERE...Central Highlands, South Central Mountains, Guadalupe County, Quay County, Eastern San Miguel County, Harding County and Johnson and Bartlett Mesas Including Raton Pass. * WHEN...For the Wind Advisory, until 6 PM MDT this evening. For the High Wind Watch, from Tuesday morning through Tuesday evening. * IMPACTS...Damaging winds may blow down trees and power lines in some areas. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ NMZ237-239-110000- /O.CON.KABQ.WI.Y.0030.000000T0000Z-220411T0000Z/ De Baca County-Eastern Lincoln County- 233 PM MDT Sun Apr 10 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Eastern Lincoln County and De Baca County. * WHEN...Until 6 PM MDT this evening. * IMPACTS...Damaging winds may blow down trees and power lines in some areas. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ202-205-206-110015- /O.NEW.KABQ.HW.A.0007.220411T2000Z-220413T0200Z/ Chuska Mountains-West Central Plateau-West Central Mountains- 233 PM MDT Sun Apr 10 2022 ...HIGH WIND WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY EVENING... * WHAT...Southwest winds 35 to 45 mph with gusts up to 65 mph possible. * WHERE...Chuska Mountains, West Central Mountains and West Central Plateau. * WHEN...From Monday afternoon through Tuesday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ NMZ210-213-110015- /O.NEW.KABQ.HW.A.0007.220412T0300Z-220413T0200Z/ Tusas Mountains Including Chama-Northern Sangre de Cristo Mountains- 233 PM MDT Sun Apr 10 2022 ...HIGH WIND WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY EVENING... * WHAT...Southwest winds 35 to 45 mph with gusts up to 60 mph possible. * WHERE...Northern Sangre de Cristo Mountains and Tusas Mountains Including Chama. * WHEN...From Monday evening through Tuesday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ NMZ224-225-230-240-110015- /O.NEW.KABQ.HW.A.0007.220412T1500Z-220413T0200Z/ South Central Highlands-Upper Tularosa Valley-Union County- Southwest Chaves County- 233 PM MDT Sun Apr 10 2022 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph possible. * WHERE...South Central Highlands, Upper Tularosa Valley, Union County and Southwest Chaves County. * WHEN...From Tuesday morning through Tuesday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ 24
041 WWUS75 KABQ 102341 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 541 PM MDT Sun Apr 10 2022 NMZ214-215-111200- /O.CAN.KABQ.HW.W.0011.000000T0000Z-220411T0200Z/ /O.CON.KABQ.HW.A.0007.220412T0300Z-220413T0200Z/ Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains- 541 PM MDT Sun Apr 10 2022 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY EVENING... ...HIGH WIND WARNING IS CANCELLED... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph possible Tuesday. * WHERE...East Slopes Sangre de Cristo Mountains and Southern Sangre de Cristo Mountains. * WHEN...From Monday evening through Tuesday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ NMZ228-229-111200- /O.CAN.KABQ.HW.W.0011.000000T0000Z-220411T0200Z/ /O.CON.KABQ.HW.A.0007.220412T1500Z-220413T0200Z/ Far Northeast Highlands-Northeast Highlands- 541 PM MDT Sun Apr 10 2022 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... ...HIGH WIND WARNING IS CANCELLED... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph possible Tuesday. * WHERE...Far Northeast Highlands and Northeast Highlands. * WHEN...From Tuesday morning through Tuesday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ NMZ223-226-227-231>234-111200- /O.EXP.KABQ.WI.Y.0030.000000T0000Z-220411T0000Z/ /O.CON.KABQ.HW.A.0007.220412T1500Z-220413T0200Z/ Central Highlands-South Central Mountains-Johnson and Bartlett Mesas Including Raton Pass-Harding County-Eastern San Miguel County-Guadalupe County-Quay County- 541 PM MDT Sun Apr 10 2022 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... ...WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph possible. * WHERE...Central Highlands, South Central Mountains, Guadalupe County, Quay County, Eastern San Miguel County, Harding County and Johnson and Bartlett Mesas Including Raton Pass. * WHEN...From Tuesday morning through Tuesday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ NMZ237-239-110045- /O.EXP.KABQ.WI.Y.0030.000000T0000Z-220411T0000Z/ De Baca County-Eastern Lincoln County- 541 PM MDT Sun Apr 10 2022 ...WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING... Breezy winds with occasional gusts will continue through the evening. $$ NMZ202-205-206-111200- /O.CON.KABQ.HW.A.0007.220411T2000Z-220413T0200Z/ Chuska Mountains-West Central Plateau-West Central Mountains- 541 PM MDT Sun Apr 10 2022 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph possible Tuesday. * WHERE...Chuska Mountains, West Central Mountains and West Central Plateau. * WHEN...From Monday afternoon through Tuesday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ NMZ210-213-111200- /O.CON.KABQ.HW.A.0007.220412T0300Z-220413T0200Z/ Tusas Mountains Including Chama-Northern Sangre de Cristo Mountains- 541 PM MDT Sun Apr 10 2022 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph possible Tuesday. * WHERE...Northern Sangre de Cristo Mountains and Tusas Mountains Including Chama. * WHEN...From Monday evening through Tuesday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ NMZ224-225-230-240-111200- /O.CON.KABQ.HW.A.0007.220412T1500Z-220413T0200Z/ South Central Highlands-Upper Tularosa Valley-Union County- Southwest Chaves County- 541 PM MDT Sun Apr 10 2022 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph possible Tuesday. * WHERE...South Central Highlands, Upper Tularosa Valley, Union County and Southwest Chaves County. * WHEN...From Tuesday morning through Tuesday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ 24
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this high wind warning went out at Apr 10, 5:26 AM MDT, 4 hours 39 minutes earlier.
Area forecast discussion, Apr 10, 5:26 AM MDT, 4 hours 39 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 526 AM MDT Sun Apr 10 2022 .AVIATION... 12Z TAF CYCLE Lcl wly wind gusts around 40kt to persist with stronger gusts to around 45kt possible along the east slopes of the central mt chain. Lcl MVFR vsbys in BLDU in dust prone areas. Isold virga showers with gusty erratic winds possible aft 10/21Z along and west of I-25 and along and north of I-40 due to a modest increase in mid level moisture. && .PREV DISCUSSION...321 AM MDT Sun Apr 10 2022... ...STRONG WINDS AND WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH THE MIDWEEK PERIOD... .SYNOPSIS... A rather typical springtime pattern will setup across the northern two-thirds of New Mexico this week with strong winds and high fire danger being a concern. Strong winds and hazardous crosswinds will develop today, especially along and east of the central mountains. Precipitation chances will be meager, but gusty outflow winds from virga showers are possible. For Monday, the threat for strong winds will be in the western and northern mountains. The most widespread and strongest winds are likely on Tuesday when gusts may exceed 70 mph for some locales. Meanwhile, widespread fire weather conditions are likely during the afternoon hours. Any new or ongoing wildfires will have the ability to spread very rapidly and uncontrollably. It appears light showers and even a few thunderstorms could develop in the west central to northern parts of the state for Tuesday through Tuesday night. Snow accumulations will be relegated to the highest of elevations, or above 9,000 feet. Less wind for Thursday although still breezy with readings rebounding closer to mid-April normals. && .DISCUSSION... SHORT TERM...(SUNDAY THROUGH MONDAY)... Winds will increase a bit more today, consequently have issued a Wind Advisory for portions of central and eastern NM for this afternoon. In addition, mid level moisture infiltrating the area may help initiate a few virga showers with gusty erratic winds for some areas along and north of I-40 this afternoon and evening. However, measurable precipitation may be hard to find from this activity. Today will be cooler over the north and west, but still above normal. The Roswell area may see near record high temperatures this afternoon. Monday's highs won't vary too much from today's. Winds will ramp up a category though, and expect another round of Wind Advisories for Monday afternoon, with potentially greater areal coverage than today's. LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)... Strong jet at the base of the upper level trough will start to work its way into the Great Basin and Four Corners area for Monday night. As a result, a 700hPa speed max near 80kts will be oriented across central AZ into northwest NM. This is approximately 3 to 4 standard deviations above normal per the NAEFS anomaly charts. Cross sections suggest decent mountain wave activity in the vicinity of the Chuska Mountains, and this will support windy conditions overnight. Strong ridgetop winds, but to a lesser degree, are also expected across the northern mountains. Vertical ascent and increasing moisture profiles will combine with orographic forcing to support rain/snow showers in the Tusas Mtns, especially along the western slopes. With that said, it appears the best chances will be focused near the CO border. Tuesday serves as a high-impact day over the CWA given the risk for damaging winds as the trough axis and associated Pacific cold front sweep across the area. Potent winds aloft will have the ability to mix down to the surface during peak mixing. Meanwhile, a robust 979 mb sfc low (per the GFS20) will develop within central Great Plains and this will support a rather tight sfc pressure gradient over the eastern plains. As a result, confidence remains rather elevated that High Wind Watches / Warnings will be needed for a large swath of the forecast area. For some perspective, NBM Version 4.1 guidance places the chances for 58+ mph wind gusts near 100% for Clines Corners, Las Vegas, Raton, Tucumcari and Clayton - just to name a few sites. The best precip chances will likely favor the late morning through mid/ late afternoon in advance of the cold front. Timing of the system is likely to limit the snowfall accumulations to the higher elevations. Sufficient instability should support a few lightning strikes during the afternoon hours, mainly in the north central mountains. Winds on Tuesday night will gradually weaken, but will remain gusty for areas along/east of the central mountain chain. Deep closed upper low will eject into the north central U.S. for the Wednesday time frame; however, breezy to windy conditions will likely persist for central and eastern NM. High temps will be 10-15 degrees below mid-April normals. Models track a slow-moving closed low across the PacNW on Thur, keeping NM in zonal flow. Interestingly, the model guidance suggests return flow over western TX and possibly eastern NM during this time, with the GFS20 being the most aggressive with upper 30s and 40s surface dewpoints advecting northward into the region. In looking at the meteograms, the deterministic GFS is a notable outlier compared to the GEFS as well as the ECWMF/Canadian ensembles and will not entertain the idea of dryline activity along the NM/TX border. For Friday through next weekend, cluster mean 500hPa analysis depict two primary solutions. The first suggests below normal anomalies over the Intermountain West, favoring below normal temps as an upper level trough and associated cold backdoor front invades eastern New Mexico for Sunday. Pcpn chances look meager and should anything develop, the northeast quadrant of the state would be the best bet. This solution accounts for approximately 50% of the ECWMF, GFS and Canadian members. The second cluster, which represents about 30% of the members, offers a more progressive eastward shift of the upr level trough with above normal height anomalies in the southwest U.S. Latest grids currently lean towards the first cluster. DPorter && .FIRE WEATHER... ...PROLONGED PERIOD OF WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS TO CONTINUE AT LEAST THROUGH MIDWEEK... A prolonged period of widespread critical fire weather conditions will continue through potentially the middle or latter part of this week as strong westerly flow dominates. Critical conditions are expected to rapidly develop this morning due to very poor overnight humidity recoveries and strengthening winds. In addition, modest mid level moisture infiltrating the region combined with a southward moving cool front could result in a few virga showers with gusty erratic winds but little to no rain over portions of central NM along and north of I-40 this afternoon and evening. A northeasterly wind shift will sag into far northeast NM this afternoon, although it may not make significant progress south and westward, there is potential for some erratic winds there as well. Models indicate the wind shift in northeast NM will make more progress south and westward tonight with potential for isolated sprinkles over northeast NM. The increase in humidity will be short lived as the surface lee trough becomes reestablished Monday. Strong winds and very dry conditions return by Monday afternoon, therefore a Red Flag Warning has been issued. Tuesday and Wednesday should be cooler, but Tuesday's winds may be the strongest, with westerly gusts to around 70 mph possible along and east of the central mountain chain. Scattered showers and isolated thunderstorms are possible Tuesday and Tuesday evening over the northwest and north central. Despite Tuesday's showers, Wednesday will be much drier with 5 to nearly 15 hours of single digit humidities forecast along and south of I-40. The potential for critical fire weather conditions doesn't appear to ease until late this week when a substantial cold front could plunge into the state. && .ABQ WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from 9 AM this morning to 8 PM MDT this evening for the following zones... NMZ101>109. Red Flag Warning from noon to 9 PM MDT Monday for the following zones... NMZ101>109. Fire Weather Watch from Tuesday morning through Tuesday evening for the following zones... NMZ103-104-106>108. Wind Advisory from noon today to 6 PM MDT this evening for the following zones... NMZ215-223-226>229-231>234-237-239. &&
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 1:38 AM MDT | Wind Advisory | ABQ | Colfax, De Baca, Guadalupe, Harding, Lincoln, Mora and 5 more | 16 hr |
| Apr 10, 2:21 AM MDT | Fire Weather Watch | ABQ | Bernalillo, Harding, Sandoval, San Miguel, Socorro, Union and 1 more | 25 hr |
| Apr 10, 2:21 AM MDT | Red Flag Warning | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more | 43 hr |
| Apr 10, 2:33 PM MDT | High Wind Watch | ABQ | Catron, Chaves, Cibola, Colfax, Guadalupe, Harding and 14 more | 12 hr |
Nearby
High Wind Warnings in New Mexico, 2022Every high wind warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.